An estimate of the Lebesgue function for an interpolation process in the roots of Jacobi polynomials
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1967), pp. 3-6
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1967_11_a0,
author = {S. A. Agahanov},
title = {An estimate of the {Lebesgue} function for an interpolation process in the roots of {Jacobi} polynomials},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {3--6},
year = {1967},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1967_11_a0/}
}
TY - JOUR AU - S. A. Agahanov TI - An estimate of the Lebesgue function for an interpolation process in the roots of Jacobi polynomials JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1967 SP - 3 EP - 6 IS - 11 UR - http://geodesic.mathdoc.fr/item/IVM_1967_11_a0/ LA - ru ID - IVM_1967_11_a0 ER -
S. A. Agahanov. An estimate of the Lebesgue function for an interpolation process in the roots of Jacobi polynomials. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1967), pp. 3-6. http://geodesic.mathdoc.fr/item/IVM_1967_11_a0/